Alert archive / Indiana / River Flood Warnings in 2013
River Flood Warning 13, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Mar 11, 2013, 8:25 AM EDT for Adams County, Allen County, Indiana; Van Wert County, Ohio. It took effect at Mar 12, 2013, 1:56 AM EDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2013, 8:25 AM EDT (12:25 UTC)
- In effect from
- Mar 12, 2013, 1:56 AM EDT
- Expired
- Mar 12, 2013, 9:38 PM EDT
- In force
- 20 hr
- Issued by
- NWS Northern Indiana
- Flood severity
- Minor
Counties Adams County, IN, Allen County, IN, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 87 km from the middle of the area, began a volume at 12:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Marys River at Decatur (DCRI3). The gauge peaked at 17.24 ft at Mar 12, 2013, 11:00 AM EDT.
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04181500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
145 WGUS43 KIWX 111225 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 825 AM EDT MON MAR 11 2013 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT COUNTIES .A COMBINATION OF SNOWMELT AND RAINFALL WILL LEAD TO MINOR FLOODING ALONG THE SAINT MARYS RIVER NEAR DECATUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && INC001-003-OHC161-121225- /O.NEW.KIWX.FL.W.0013.130311T2000Z-130314T1330Z/ /DCRI3.1.RS.130311T2000Z.130312T1200Z.130313T1330Z.NO/ 825 AM EDT MON MAR 11 2013 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE SAINT MARYS RIVER NEAR DECATUR * FROM THIS AFTERNOON TO THURSDAY MORNING. * AT 8 AM MONDAY THE STAGE WAS MISSING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE MONDAY AFTERNOON AND CREST NEAR 18.2 FEET AROUND 8 AM TUESDAY MARCH 12 AND FALL BELOW FLOOD STAGE AROUND 9 AM WEDNESDAY MARCH 13. * AT 18.5 FEET...COUNTY ROAD 225 NORTH...JUST NORTH OF PLEASANT MILLS INDIANA IS CLOSED BY FLOOD WATER. LOW LAND AREAS OF KEKIONGA PARK ON THE SOUTHEAST SIDE OF DECATUR BEGIN FLOODING. FLOODING IS LIMITED TO FARM LAND IN PLEASANT MILLS INDIANA AND WILSHIRE OHIO. $$
5 follow-up statements
333 WGUS83 KIWX 111451 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1051 AM EDT MON MAR 11 2013 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT COUNTIES .A COMBINATION OF RECENT SNOWMELT AND RAINFALL WILL LEAD TO MINOR FLOODING ALONG THE SAINT MARYS RIVER NEAR DECATUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && INC001-003-OHC161-121451- /O.EXT.KIWX.FL.W.0013.130312T1200Z-130316T0000Z/ /DCRI3.1.RS.130312T1200Z.130314T1200Z.130315T0000Z.NO/ 1051 AM EDT MON MAR 11 2013 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SAINT MARYS RIVER NEAR DECATUR * FROM TUESDAY MORNING TO FRIDAY EVENING. * AT 11 AM MONDAY THE STAGE WAS MISSING AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY MORNING AND CREST NEAR 17.1 FEET AROUND 8 AM THURSDAY MARCH 14 AND FALL BELOW FLOOD STAGE AROUND 8 PM THURSDAY MARCH 14. * AT 18.5 FEET...COUNTY ROAD 225 NORTH...JUST NORTH OF PLEASANT MILLS INDIANA IS CLOSED BY FLOOD WATER. LOW LAND AREAS OF KEKIONGA PARK ON THE SOUTHEAST SIDE OF DECATUR BEGIN FLOODING. FLOODING IS LIMITED TO FARM LAND IN PLEASANT MILLS INDIANA AND WILSHIRE OHIO. $$
286 WGUS83 KIWX 112038 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 438 PM EDT MON MAR 11 2013 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT COUNTIES .RECENT RAINFALL AND SNOWMELT IS CAUSING MINOR FLOODING ALONG THE SAINT MARYS RIVER NEAR DECATUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && INC001-003-OHC161-122038- /O.EXT.KIWX.FL.W.0013.130312T0359Z-130315T1800Z/ /DCRI3.1.RS.130312T0359Z.130312T1800Z.130314T1800Z.NO/ 438 PM EDT MON MAR 11 2013 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SAINT MARYS RIVER NEAR DECATUR * FROM THIS EVENING TO FRIDAY AFTERNOON. * AT 7 AM MONDAY THE STAGE WAS 15.8 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE MONDAY NIGHT AND CREST NEAR 17.3 FEET AROUND 2 PM TUESDAY MARCH 12 AND FALL BELOW FLOOD STAGE AROUND 2 PM THURSDAY MARCH 14. * AT 17.5 FEET...COUNTY ROAD 225 NORTH OF PLEASANT MILLS IS FLOODED. AGRICULTURAL LAND FLOODING INCREASES IN NORTHERN...CENTRAL AND EASTERN ADAMS COUNTY. $$
195 WGUS83 KIWX 120217 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1017 PM EDT MON MAR 11 2013 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT COUNTIES .RECENT RAINFALL AND SNOWMELT WILL CREATE THE POTENTIAL FOR MINOR FLOODING ALONG THE SAINT MARYS RIVER NEAR DECATUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && INC001-003-OHC161-130217- /O.EXT.KIWX.FL.W.0013.130312T0556Z-130315T1800Z/ /DCRI3.1.RS.130312T0556Z.130312T1200Z.130314T1800Z.NO/ 1017 PM EDT MON MAR 11 2013 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SAINT MARYS RIVER NEAR DECATUR * FROM LATE TONIGHT TO FRIDAY AFTERNOON. * AT 7 AM MONDAY THE STAGE WAS 15.8 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE VERY EARLY TUESDAY MORNING AND CREST NEAR 17.3 FEET AROUND 2 PM TUESDAY MARCH 12 AND FALL BELOW FLOOD STAGE AROUND 2 PM THURSDAY MARCH 14. * AT 17.5 FEET...COUNTY ROAD 225 NORTH OF PLEASANT MILLS IS FLOODED. AGRICULTURAL LAND FLOODING INCREASES IN NORTHERN...CENTRAL AND EASTERN ADAMS COUNTY. $$
207 WGUS83 KIWX 121514 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1114 AM EDT TUE MAR 12 2013 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT COUNTIES .RECENT RAINFALL AND SNOWMELT HAS LEAD TO MINOR FLOODING ALONG THE SAINT MARYS RIVER NEAR DECATUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && INC001-003-OHC161-131514- /O.EXT.KIWX.FL.W.0013.000000T0000Z-130314T1200Z/ /DCRI3.1.RS.130312T1059Z.130312T1100Z.130313T1200Z.NO/ 1114 AM EDT TUE MAR 12 2013 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SAINT MARYS RIVER NEAR DECATUR * UNTIL THURSDAY MORNING. * AT 7 AM TUESDAY THE STAGE WAS 17.4 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL CREST NEAR 17.4 FEET AROUND 2 PM TUESDAY MARCH 12 AND FALL BELOW FLOOD STAGE AROUND 8 AM WEDNESDAY MARCH 13. * AT 17.5 FEET...COUNTY ROAD 225 NORTH OF PLEASANT MILLS IS FLOODED. AGRICULTURAL LAND FLOODING INCREASES IN NORTHERN...CENTRAL AND EASTERN ADAMS COUNTY. $$
315 WGUS83 KIWX 130138 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 938 PM EDT TUE MAR 12 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT COUNTIES THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. INC001-003-OHC161-130208- /O.CAN.KIWX.FL.W.0013.000000T0000Z-130314T1200Z/ /DCRI3.1.RS.130312T1059Z.130312T1100Z.130312T2045Z.NO/ 938 PM EDT TUE MAR 12 2013 THE FLOOD WARNING IS CANCELLED FOR THE SAINT MARYS RIVER NEAR DECATUR * AT 9 PM TUESDAY THE STAGE WAS 16.8 FEET AND FALLING. * FLOOD STAGE IS 17.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE TUESDAY AFTERNOON. * FORECAST...THE RIVER WILL FALL TO NEAR 16.7 FEET AROUND 2 AM WEDNESDAY MARCH 13. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Mar 11, 4:33 AM EDT, 3 hours 52 minutes earlier.
Area forecast discussion, Mar 11, 4:33 AM EDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
433 AM EDT MON MAR 11 2013
.SHORT TERM...
DEEP LYRD CYCLONE OVR CNTRL IA WILL LIFT OUT THROUGH NRN LWR MI
TONIGHT AS SFC FNTL ZONE SHIFTS EWD ACRS CWA TDA. RAINFALL IN
ASSOCN/W THIS SYS HAS LARGELY BEEN A BUST SO FAR TIED TO POOR EWD
MOISTENING AS PLAINLY ILLUSTRATED IN 00Z RAOBS FM ILN/DTX. HWVR
W/SFC BNDRY STILL PLANTED THROUGH CNTRL IL AND CONTD WARM SECTOR LL
MSTR FLUX -SHRA WOULD STILL APPEAR TO BE A GOOD PROSPECT THROUGH
EARLY AFTN TIED TO NEARING SFC FNTL ZONE AND ASSOCD LL SATURATED
ASCENT. OTRWS WELL DVLPD WRAP AROUND DEFORMATION ZONE ACRS WRN IA
LOOKS TO CARRY EWD AND GRAZE MUCH OF THE AREA LT THIS AFTN/EARLY
THIS EVENING W/A PD OF LT SNOW SHOWERS...TIMED W/INTENSIFYING LL
THERMAL TROUGHING. HWVR MARGINAL VERTICAL ASCENT/SFC TEMPS SHLD
YIELD LTL TO NO SNOW ACCUMULATION THIS EVENING.
SECONDARY FOLLOWING UPR DISTURBANCE DROPPING WWD THROUGH BASE OF
LARGER SCALE TROUGH POSITIONED THROUGH THE WRN LAKES ON TUE SHLD
YIELD ENHANCED DIURNAL SHSN TUE AFTN/EVE AND WILL BACK/EXPAND PRIOR
POPS QUITE A BIT IN CONCERT W/EVEN STRONGER/DEEPER LL THERMAL
TROUGHING AND UNDER GUISE OF STEEP LL LAPSE RATES DVLPG IN MOIST
CYCLONIC FLW.
DIFFICULT NR TERM TEMP FCST GIVEN WWD POSITION OF SFC CDFNT THIS
MORNING. WILL GENERALLY FOLLOW CLOSE KNIT MOS BLEND WHICH YIELDS A
PREFERRED NON-DIURNAL CURVE WRN HALF AND FLAT LINES ERN HALF. MUCH
COLDER AIR TO FILTER IN OVERNIGHT AND AGAIN LT TUE.
&&
.LONG TERM...
WEDNESDAY THROUGH SUNDAY...VERY COLD AIR WILL BE OVER THE FORECAST
AREA WEDNESDAY WITH THE LIKELIHOOD OF A WEAK SHORT WAVE TROF MOVING
ACROSS THE WESTERN GREAT LAKES REGION. HAVE ADDED A CHANCE FOR SNOW
SHOWERS MOST AREAS WEDNESDAY GIVEN SHALLOW BUT STEEP LAPSE RATES
EXPECTED WITH RESIDUAL MOISTURE FROM RECENT SNOWMELT AND LIGHT
PRECIPITATION IN CONJUNCTION WITH DAYTIME HEATING. EXPECT ALSO SOME
LAKE ENHANCEMENT UPSTREAM WITH FAVORABLE PRECONDITIONING OF THE LOW
LEVELS. AFTER WEDNESDAY...A ECMWF/GFS CONSENSUS FAVORS THE FLOW
BECOMING HIGH ZONAL LATE IN THE WEEK WITH MODERATING TEMPERATURES...
SO CONTINUED TO TREND HIGHS WARMER FRIDAY. HOWEVER...CONFIDENCE
BECOMES VERY POOR BY SUNDAY AS REFLECTED IN THE GFS MEX MODEL OUTPUT
WITH VERY HIGH STANDARD DEVIATIONS...THUS...TRIED TO KEEP
PERSISTENCE FOR THE 2ND HALF OF THIS PERIOD.
&&
.AVIATION...
GENERAL DETERIORATION IN FLIGHT CONDS XPCD TDA AS POST FNTL CAA
SWEEPS IN BEHIND CDFNT PROGRESSING OUT OF ERN IL. WIDESPREAD
UPSTREAM LIFR CLD SHIELD SHLD TEND TO MIX OUT SOMEWHAT AS IT COMES
EAST AND THUS PREFER HOLDING W/MVFR CONDS THROUGH THE PD.
OTRWS A BIT STRONGER GRADIENT FLW XPCD THIS AFTN AS LL CAA ENSUES
IN EARNEST.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT
WEDNESDAY FOR LMZ043-046.
&&
SHORT TERM...T
LONG TERM...SKIPPER
AVIATION...THazardous weather outlook, Mar 11, 6:36 AM EDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 636 AM EDT MON MAR 11 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-121045- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 636 AM EDT MON MAR 11 2013 /536 AM CDT MON MAR 11 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A COMBINATION OF SNOW MELT AND RAINFALL MAY CAUSE RISES IN LEVELS OF SOME LOCAL RIVERS AND STREAMS AS WELL AS POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COMBINATION OF SNOW MELT AND RAINFALL MAY CAUSE RISES IN LEVELS OF SOME LOCAL RIVERS AND STREAMS AS WELL AS POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-121045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 636 AM EDT MON MAR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THROUGH MUCH OF THIS WEEK. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 3:52 AM EDT | Small Craft Advisory | IWX | 3 days |
Nearby
River Flood Warnings in Indiana, 2013River Flood Warnings in Ohio, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.